I have never been allergic to anything and have not been sick in ten years. I am healthy and have always had a good diet. About 5 months ago, I discovered chewing sugar free mint gum at night would prevent heary burn. So, sleeping with this sugar free gum in my mouth for months has poisoned my body and I broke out into a terrible rash. I went to a dermotologist. I was told I had scabies, thousands of dollars later from cleaning my house, clothes, etc... I ended back in the emergency room with this horrible rash. Thay said you do not have scabies, you have accute dermatitus. I was prescribed prednisone and it helped the itching. Unfortunately, after taking the medication I finally figured out on my own it has been aspartame poisoning. I am itching like crazy. How long does it take to detox from this stuff I am starving myself on an organic diet to get this **** out of my body. I wish I would have listened to my father 10 years ago when he told me diet pop was so bad for you. Anyone who reads this please please please take aspartame and msg out of your diet. I will not even go into the rage I have felt while consuming this. My mind is healing but the itching has not. I would like any information someone is willing to share.
It is possible that you may have had aspartame poisoning, but what troubles me that you have probably not got this verified/examined by a medical expert. You may know your body but a doctor is certified to diagnose such conditions and perhaps may give you a correct diagnosis.
A qualified doctor would also help you understand whether this a cause of aspartame toxicity, and how long it will take to get detoxified.
You may get further information on aspartame at: http://en.wikipedia.org/wiki/Aspartame
I have been thinking this as a possibility for the past week
about 7 months ago, I had the most severe itching of my life..scratched til I bled..all upper arms
well, last week it started again and it will not reside
BUT, I have been chewing sugar free gum for years..is it possible for it to just develop no?
its the only thing I can think of
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.